# SDR SWAA2022022429825

- Difficulty date: October 14, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT L/H TRANSITION STRIP HAS CORROSION STA. 727 TO 847 LBL 21 / CORROSION ON L/H FLOOR TO SIDEWALL SUPPORT AT STA 727-847 LBL 21 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED L/H FLOOR TO SIDEWAL SUPPORT; ITEM #BAC 1496-377; P.O# 679044/ 1; LOT # 5067496-1; IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5; REPAIR 5; AND BOEING DWG'S 146A7500; 146A7502; VERIFIED SPLICE LOCATION AT L/H STA 7276E10. 57649U 10/23/18
